I am not familiar with you fasting numbers. The system I use has numbers like 106 or 126 for example. What country do you live in, as there are different systems of reporting sugars? Please give us a sample of meals that your dietician recommends with how many serving or grams of carbohydrates are allowed. What does you doctor say about your A1c? That number is quite high.
Unfortunately, medical professionals rarely reply to posts here. Most of us are lay people. Have you discussed these high numbers with your doctor and if so what was his/her response? Have you seen an endocrinologist?
You have a computer, so you could search by the names of your medicines to as what they are used for. Are you type 1, since you are on insulin, or are you an insulin dependent type 2? Does your doctor have experience with diabetics? Have you seen an endocrinologist who specializes in diabetes?
It sounds to me like your meds and you high sugars are not coordinated. In my experience only (I am not a medical person) my doctors have usually attempted to prescribe meds to fit my symtoms. Has your doctor given you a suggested limit on the number of carbohydrates and portion control that might lower your blood sugar. I asked before, and will ask again, please send us a typical day's meals and the typical measuring cup estimate of portion sizes. Also your weight and exercise program. Meds can only do so much to control diabetes, and your numbers are far higher that the numbers suggested for diabetes to be under control. You are risking many dangerous conditions that develop with uncontrolled diabetes -- such as heart and brain and other organ damage, blindness, stroke, nerve damage, and amputations.
There are a number of reasons that you can still have high blood sugar, stress, illnesses like colds etc can affect blood sugar. I'm assuming you are a type 1 diabetic since your on fast acting insulin.
I've had the same problem as a type 2 diabetic with my BS being all over the place, spiking and too low. I just began taking another diabetic med which you inject called (in America) Victoza, which helps you make your own insulin and it suppresses your appetite so you're likely to eat less. So far, I haven't spiked and BS is normal or can go a little of 200. Blood sugar can go low if you take it with Metiformin, so you would need to be careful. Ask your Dr. about long acting insulin like Lantus along with the fast acting.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.